# SDR DALA2024072607480

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 46,142 hours, 32,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

SHIP 9552 -DIV/PRESS/DE- THE FLIGHT CREW DIVERTED THE AIRCRAFT TO MEM FOLLOWING THE RAPID LOSS OF CABIN PRESSURIZATION. CREW DONNED O2 MASKS, DECLARED AN EMERGENCY, AND INITIATED AN EMERGENCY DESCENT TO 10K FEET. CABIN MASKS AUTOMATICALLY DEPLOYED. LANDED SAFELY WITH BOTH CABIN PRESSURE CONTROLLERS FAILED. CORRECTIVE ACTION: MAINTENANCE FOUND THE AIR CONDITIONING GROUND AIR SUPPLY DUCT DISCONNECTED AND THE RIGHT WATER SEPARATOR DUCT DAMAGED. DISCONNECT WAS DUE TO A DAMAGED BRACKET WITH MISSING HARDWARE AND THE RIGHT CONDITIONED AIR CHECK VALVE DAMAGED. REPLACED ALL AND PERFORMED PACK CONFIDENCE CHECK AND PACK LEAK CHECK. REPLACED ALL USED O2 GENERATORS IN THE CABIN. (LP #5879904)
